# SDR VNAA2019040499901

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 33,795 hours, 33,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT HAND F.S. 280 BULKHEAD WEBS CORRODED. CORRECTIVE ACTION: REPAIRED THE F.S. 280 LH/RH BULKHEAD WEBS IAW BBD REO 670-53-11-594 REV A.
